It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: Xenadrine!!!

Re: Xenadrine!!!

[ Back to Messages ]


Posted by ali on August 03, 2000 at 21:01:12:

In Reply to: Re: Xenadrine!!! posted by Anne on August 03, 2000 at 14:30:00:

: : : I'm guilty of that too! heehee.
: : : But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.

: : : How long have you been taking it? any weight loss?? if so, how much??

: : : Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??

: : :
: : : : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.

: : : : : I've only been taking one capsule in the AM and one in mid afternoon.

: : : : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.

: : : :
: : : : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : : : calories required for weight loss, because your body is going to think it is starving itself
: : : : & will burn off muscles, instead of fat.
: : : : I am guilty of not exercising the way I should.

: :
: : How much does this cost and does GNC sell it?

: It's $39.99 in GNC (120 caps)

i have been taking it for a week and a half and i am up to 2 pills twice a day as the bottle says. i get very hiper and my heart beat increases as it kicks in. i am a little scared. does anyone thinks thats normal or should i stop taking it?
about loosing the appetite -- its true, i have been eating almost nothing (dinner only-if that).

Follow Ups

All times are GMT -7. The time now is 09:34 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!